# SDR UALA2009071702113

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 62,246 hours, 23,259 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 8 BURNT WIRES IN BUNDLE ABOVE E4-1, MARKED WIRE BUNDLE WITH TAPE, BURNT WIRE ARE ABOUT 2 INCHES INBOARD OF TAPE.  THE SUSPECT ROOT CAUSE FOR THE WIRE DAMAGE WAS THAT THE WIRES BUNDLES WERE NOT TIED DOWN.  SECURED PROPERLY.   AS SUCH THE TWO WIRE BUNDLES THAT RUN PERPENDICULARLY TO EACH OTHER CAME IN CONTACT AGAINST EACH OTHER AND BECAME WORN.  WIRE BUNDLES WERE REPAIRED PROPERLY AND SECURED CORRECTLY.
